Claritin Nasal Spray provides fast-acting relief of nasal congestion for up to 12 hours.
Oxymetazoline Hydrochloride Nasal Solution USP, 0.05%
Benzalkonium chloride solution, edetate disodium, propylene glycol, sodium phosphate monobasic monohydrate, water and hydrochloric acid or sodium hydroxide to adjust the pH.
Do not exceed recommended dosage. This product may cause temporary discomfort such as burning, stinging, sneezing, or an increase in nasal discharge. Do not use this product for more than 3 days or if you have allergy to any of the listed ingredients. Use only as directed. Frequent or prolonged use may cause nasal congestion to recur or worsen. If symptoms persist, consult a doctor. The use of this container by more than one person may spread infection. Do not use this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. Do not use this product if you have taken medication for depression including monoamine oxidase inhibitors (MAOIs) in the last 14 days. Keep this and all medications stored in a safe place and out of reach of children. In case of accidental ingestion, seek professional assistance immediately. As with any drug if you are pregnant or nursing a baby, seek the advice of a doctor before using this product.
To be sure this product is suitable for you, always read and follow the label.
Adults and children 12 years of age and older:
Holding head upright, depress pump all the way down with firm, even strokes 2 or 3 times in each nostril twice a day every 12 hours.